# SDR DALA2023020800993

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 SURFACE HFEC INSPECTION FOUND 01 EA CRACK APPROX 0.35 INCH ON RH BS903.5 FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AND THE REPAIR WORK CARD 5311-01195-09F MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: 01 EA CRACK APPROX 0.35" ON RH BS903.5 FRAME INNER CHORD SURFACE AND TRANSITION RADIUS. THE CRACK TRIMED OUT AND REPAIRED REF TO W/C: 5311-01195-09F. (2618475)
